Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 818732, 11 pages
http://dx.doi.org/10.1155/2014/818732
Research Article

On Eventually Positive Solutions of Quasilinear Second-Order Neutral Differential Equations

Department of Mathematics, Mendel University in Brno, Zemědělská 1, 613 00 Brno, Czech Republic

Received 17 February 2014; Accepted 16 April 2014; Published 13 May 2014

Academic Editor: Samir Saker

Copyright © 2014 Simona Fišnarová and Robert Mařík. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Baculíková and J. Džurina, “Oscillation theorems for second order neutral differential equations,” Computers & Mathematics with Applications, vol. 61, no. 1, pp. 94–99, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Baculíková and J. Džurina, “Oscillation theorems for second-order nonlinear neutral differential equations,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4472–4478, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Baculíková, T. Li, and J. Džurina, “Oscillation theorems for second order neutral differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, no. 74, pp. 1–13, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Baculíková, T. Li, and J. Džurina, “Oscillation theorems for second-order superlinear neutral differential equations,” Mathematica Slovaca, vol. 63, no. 1, pp. 123–134, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Li, “Comparison theorems for second-order neutral differential equations of mixed type,” Electronic Journal of Differential Equations, vol. 2010, no. 167, pp. 1–7, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J.-G. Dong, “Oscillation behavior of second order nonlinear neutral differential equations with deviating arguments,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3710–3717, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Fišnarová and R. Mařík, “Oscillation of half-linear differential equations with delay,” Abstract and Applied Analysis, vol. 2013, Article ID 583147, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Hasanbulli and Y. V. Rogovchenko, “Oscillation criteria for second order nonlinear neutral differential equations,” Applied Mathematics and Computation, vol. 215, no. 12, pp. 4392–4399, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. P. Agarwall, M. Bohner, T. Li, and Ch. Zhuang, “Oscillation of second order Emden-Fowler neutral delay differential equations,” in Annali di Matematica Pura ed Applicata, pp. 1–15, 2013. View at Publisher · View at Google Scholar
  10. Z. Han, T. Li, S. Sun, and Y. Sun, “Remarks on the paper,” Applied Mathematics and Computation, vol. 207, pp. 388–396, 2009, Applied Mathematics and Computation, vol. 215, pp. 3998–4007, 2010. View at Google Scholar
  11. T. Li, Z. Han, Ch. Zhang, and H. Li, “Oscillation criteria for second-order superlinear neutral differential equations,” Abstract and Applied Analysis, vol. 2011, Article ID 367541, 17 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. Li, Y. V. Rogovchenko, and Ch. Zhang, “Oscillation of second-order neutral differential equations,” Funkcialaj Ekvacioj, vol. 56, no. 1, pp. 111–120, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. G. Sun and F. W. Meng, “Note on the paper of Džurina and Stavroulakis,” Applied Mathematics and Computation, vol. 174, no. 2, pp. 1634–1641, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. Sun, T. Li, Z. Han, and Y. Sun, “Oscillation of second-order neutral functional differential equations with mixed nonlinearities,” Abstract and Applied Analysis, vol. 2011, Article ID 927690, 15 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Sun, T. Li, Z. Han, and H. Li, “Oscillation theorems for second-order quasilinear neutral functional differential equations,” Abstract and Applied Analysis, vol. 2012, Article ID 819342, 17 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L. Ye and Z. Xu, “Oscillation criteria for second order quasilinear neutral delay differential equations,” Applied Mathematics and Computation, vol. 207, no. 2, pp. 388–396, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. R. Graef and S. H. Saker, “New oscillation criteria for generalized second-order nonlinear neutral functional differential equations,” Dynamic Systems and Applications, vol. 19, no. 3-4, pp. 455–472, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Fišnarová and R. Mařík, “Oscillation criteria for neutral second-order half-linear differential equations with applications to Euler type equations,” Boundary Value Problems, vol. 2014, article 83, 2014. View at Publisher · View at Google Scholar
  19. R. P. Agarwall, S. R. Grace, and D. O'Regan, Oscillation Theory for Difference and Functional Differential Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000.
  20. R. G. Koplatadze and T. A. Chanturiya, “Oscillating and monotone solutions of first-order differential equations with deviating argument,” Differentsial'nye Uravneniya, vol. 18, no. 8, pp. 1463–1472, 1982 (Russian). View at Google Scholar · View at MathSciNet
  21. Y. Kitamura and T. Kusano, “Oscillation of first-order nonlinear differential equations with deviating arguments,” Proceedings of the American Mathematical Society, vol. 78, no. 1, pp. 64–68, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet